MathSciNet Relay Station
MathSciNet bibliographic data
MR1941081 (2003h:34143) 34K11 (34K25)
Parhi, N.; Padhi, Seshadev Asymptotic behaviour of solutions of third order delay-differential equations. Indian J. Pure Appl. Math. 33 (2002), no. 10, 1609–1620.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement